Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 236483, 12 pages
http://dx.doi.org/10.1155/2014/236483
Research Article

Flow of a Burger’s Fluid in a Channel Induced by Peristaltic Compliant Walls

1Department of Mathematics, University of Azad Jammu & Kashmir, Muzaffarabad 13100, Pakistan
2Faculty of Basic and Applied Sciences, Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
3Department of Computer Sciences and Information Technology, University of Azad Jammu & Kashmir, Muzaffarabad 13100, Pakistan

Received 16 May 2014; Revised 11 August 2014; Accepted 11 August 2014; Published 28 October 2014

Academic Editor: Takeshi Iwamoto

Copyright © 2014 I. Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A theoretical analysis is presented for the peristaltic motion of a magneto-hydrodynamic (MHD) non-Newtonian fluid in channel with complaint walls. The fluid obeys viscoelastic non-Newtonian model with Burger’s constitutive equation. The relevant equations are first developed and then solved using perturbation technique. Expressions of stream function and velocity components are constructed under the assumption that (characteristic ratio of transversal and axial scales of peristaltic motion) is small. The results indicate the strong effects of Burger’s fluid parameter, Hartman number, Reynolds number, and complaint wall parameters on the velocity field and stream function. The obtained solutions are shown graphically for the different values of involved parameters.